MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned for evaluation.The returned hx-202ur quick clip (lot 96k 26) was evaluated due to "device failed" issue.The reported complaint is confirmed.Visual inspection was performed on the received condition.The device was determined that it has been deployed.Further evaluation determined that the clip was broken, spring was visible and the clip pipe was missing.The missing clip pipe was not included with the returned device.The insertion portion was checked and did not find any external damages.The slider was manipulated and the movement is consistent and smooth.The yellow tube joint was observed and found no damages.In summary, based on the evaluation, the reported issue was confirmed however, the exact root cause of the broken clip was not able to determine.
 
Event or Problem Description
It was reported that during an unspecified procedure, customer had an issue with the clip.The clip fell into the patient.The procedure was prolonged due to the issue, however, there was no patient harm or injury reported due to the event.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9312415
Report Number8010047-2019-03942
Device Sequence Number11295681
Product Code PKL
UDI-Device Identifier04953170385933
UDI-Public04953170385933
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number96K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1